# SDR SIMA200212139

- Difficulty date: April 13, 2002
- Submitted: June 22, 2002
- Operation: Air carrier
- Aircraft: N612AE
- Make and model: Emb EMB-145
- Aircraft serial: 145079
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 12010732001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS IS A LEVEL 2 FINDING, PROFILE CORRODED AT FRAME 23.  INSTALLED NEW PROFILE IAW EMB 145 SRM 51-40-02, 51-20-01.  (M)
